# SDR EA2001215

- Difficulty date: March 28, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND MED NR 3 BS 1265 FRAME CRACKS.  REPAIRED AND MODIFIED PER EO 53-747-1580-00 REV D.  (M)
